Information Journal Paper
APA:
CopyMansori, alireza, IRANZADEH, SOLEIMAN, & Hadi, Abdollah. (2019). Solving a new mathematical fuzzy multi-objective for supply chain of based on fuzzy necessity measure. JOURNAL OF NEW RESEARCHES IN MATHEMATICS, 5(18 ), 105-118. SID. https://sid.ir/paper/406440/en
Vancouver:
CopyMansori alireza, IRANZADEH SOLEIMAN, Hadi Abdollah. Solving a new mathematical fuzzy multi-objective for supply chain of based on fuzzy necessity measure. JOURNAL OF NEW RESEARCHES IN MATHEMATICS[Internet]. 2019;5(18 ):105-118. Available from: https://sid.ir/paper/406440/en
IEEE:
Copyalireza Mansori, SOLEIMAN IRANZADEH, and Abdollah Hadi, “Solving a new mathematical fuzzy multi-objective for supply chain of based on fuzzy necessity measure,” JOURNAL OF NEW RESEARCHES IN MATHEMATICS, vol. 5, no. 18 , pp. 105–118, 2019, [Online]. Available: https://sid.ir/paper/406440/en